# SDR CALA2021112902190

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 100,326 hours, 13,292 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 13717233
- Part serial: 318416
- Condition: Failed
- Location: Dr 4l, M33407
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 4L M33407 EMER LT BATTERY CAPACITY CHECK FAIL TRANSFER REF. HX NON-ROUTINE LP 9131063 AND ORIGINATED BY EMP NO V898181 DR 4L M33407 EMER LIGHT BATT PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958 ADD EMP:V898181 RII INSP IS OK APPROVED BY HX 085549
